Journal article icon

Journal article

Exponential ergodicity of the bouncy particle sampler

Abstract:

Nonreversible Markov chain Monte Carlo schemes based on piecewise deterministic Markov processes have been recently introduced in applied probability, automatic control, physics and statistics. Although these algorithms demonstrate experimentally good performance and are accordingly increasingly used in a wide range of applications, geometric ergodicity results for such schemes have only been established so far under very restrictive assumptions. We give here verifiable conditions on the targ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1214/18-AOS1714

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Statistics
Oxford college:
Brasenose College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Oxford college:
Hertford College
Role:
Author
ORCID:
0000-0002-7662-419X
More from this funder
Funding agency for:
Doucet, A
Grant:
EP/K000276/1
Publisher:
Institute of Mathematical Statistics Publisher's website
Journal:
Annals of Statistics Journal website
Volume:
47
Issue:
3
Pages:
1268-1287
Publication date:
2019-02-13
Acceptance date:
2018-04-18
DOI:
ISSN:
0090-5364
Source identifiers:
844672
Keywords:
Pubs id:
pubs:844672
UUID:
uuid:051cf4e4-20eb-4a58-8b76-8e002410c694
Local pid:
pubs:844672
Deposit date:
2018-06-14

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP